# SDR AALA960811

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49296
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056687
- Condition: Corroded
- Location: Bs 1060-1182
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK CORROSION BLENDED BEYOND MANUAL LIMITS FROM STATION 1060 TO STATION 1182, REF E58-4A 0095459, 0095471, 0095483.  SPLICED IN NEW SECTION OF SEAT TRACK PER SRM 53-05.  (M)
